# SDR AALA20050417

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Engine: Rroyce RB211TRENT89
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUSINESS CLASS GALLEY OVEN 4B SMOKES.  RAN OVEN DURING GROUND TIME.  FOOD AND DEBRIS CLEANED UP BY CABIN SERVICES.  NO OTHER FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
